# SDR DJFA20151029001

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N730FL
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Aircraft time: 13,696 hours, 8,753 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A STRONG ODOR OF HOT PLASTIC ON DESCENT.  RAN ENGS & OPERATED BLEED SYSTEMS WITH NO ABNORMAL ODORS NOTED.  CLEANED BOTH COALESCE SOCKS & RETURNED THE ACFT TO SERVICE.
